MAUDE Adverse Event Report: ZHONGSHAN A&J MEDICAL EQUIPMENT CO., LTD. HUGO; ROLLATOR

ZHONGSHAN A&J MEDICAL EQUIPMENT CO., LTD. HUGO; ROLLATOR
Model Number 700-959
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Easy Bruising (4558)
Date of Event 01/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator on january 27th.The end-user was utilizing the device while exiting the bus via the steps.The end user reported that the left rear leg broke and she fell to the ground on top of the unit.She reported that she "had bruised ribs, left leg, ankle, scrapes on both hands." she explained that "paramedics were called since it happened at the bus station.They cleaned the cuts on my hands and leg.Checked for broken bones.I had bruised ribs, but not broken.I refused to go to hospital with tons of covid patients there." the end user had been using the rollator after having neck surgery due to an unrelated accident that caused her to be partially paralyzed down her left side.The device was provided to her by the previous user.Drive is currently investigating the incident, including attempting to retrieve the product to inspect it.

Brand Name
HUGO
Common Device Name
ROLLATOR
Manufacturer (Section D)
ZHONGSHAN A&J MEDICAL EQUIPMENT CO., LTD.
no. 2 workshop
3 shenghui south rd.
nantou town, zhongshan city guangdong
CH 
MDR Report Key13684387
Report Number2438477-2022-00015
Device Sequence Number5046549
Product Code ITJ
UDI-Device Identifier00754021210886
UDI-Public754021210886
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/27/2022
Report Date (Section F) 03/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number700-959
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/27/2022
Device Age6 YR
Event Location Other
Date Report to Manufacturer03/03/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/07/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexFemale
Patient Weight77 KG
Date Report Sent to FDA03/02/2022